# SDR ASAA2014092209199

- Difficulty date: September 22, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 3,668 hours, 1,200 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

MULTIPLE FLIGHT DISPLAY ERRORS ON GROUND POWER TRANSFER, ENGINE SHUTDOWN, ALL NORMAL UNTIL ENGINE SHUTDOWN.  ACFT GROUNDED.  ACCOMPLISHED OPS TEST FOR AC GENERATION AND CONTROL SYSTEM.  ALL TEST PASSED IAW MM 24-21-00-700-803.
